# SDR SWAA2025042854123

- Difficulty date: March 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY LIGHT ON BULL NOSE BIN POSITION 1 3 4 5 6 7 8 9 11 LH SIDE.   REPLACED LENS EMERGENCY LIGHT ON BULL NOSE BIN POSITION 1; 3; 4; 5; 6; 7; 8; 9; 11 LH SIDE IAW B737-700 AMM 33-51-03-960-801 STEP 2.D(3) (A) AND (C).
